MAUDE Adverse Event Report: DATASCOPE CORP. TRANSRAY 34CC; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. TRANSRAY 34CC; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0469-01
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided, we will send a supplemental report with our additional findings.Complaint id: (b)(4).
 
Event or Problem Description
It was reported during use that intra-aortic balloon(iab) tr3455 was inserted and operated at around 12:00 on (b)(6) 2025, but a gas loss alarm sounded at around 16:00 on the same day.When the catheter extension tube was checked, blood was found, and balloon rupture was suspected, so operation was stopped.
 
Additional Manufacturer Narrative
Updated fields: h6 (type of investigation, investigation findings, component codes, investigation conclusions, health effect ¿ clinical code, health effect ¿ impact codes).Corrected fields: d4 (lot no, udi no.).The product was returned with the membrane completely unfolded and blood on the interior of the catheter and the interior.A kink was observed on the catheter tubing approximately 76.2cm from the iab tip.The extender tubing and three-way stopcock were also returned.The innerlumen was found to be occluded.The occlusion was unable to be cleared.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal tubing and extender tubing was performed and a leak was detected on the membrane approximately 23cm from the iab tip measuring 0.005cm in length.The evaluation confirmed the reported failures.The reported problems were most likely triggered by a leak which was found on the membrane.Under magnification, a whitish patch was observed around the leak.This whitish patch is the typical appearance of an abrasion mark which is caused by calcified plaque in the aorta.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The evaluation confirmed the reported failures.The reported problems were most likely triggered by a leak which was found on the membrane.Under magnification, a whitish patch was observed around the leak.This whitish patch is the typical appearance of an abrasion mark which is caused by calcified plaque in the aorta.Complaint id: (b)(4).
 
Event or Problem Description
It was reported during use that intra-aortic balloon(iab) tr3455 was inserted and operated at around 12:00 on (b)(6) 2025, but a gas loss alarm sounded at around 16:00 on the same day.When the catheter extension tube was checked, blood was found, and balloon rupture was suspected, so operation was stopped.There was no injury or harm reported to the patient.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h6, h11.The product was returned with the membrane completely unfolded and blood was found on the interior of the catheter and the exterior.A kink was observed on the catheter tubing approximately 76.2cm from the iab tip.The extender tubing and three-way stopcock were also returned.The inner-lumen was found to be occluded.The occlusion was unable to be cleared.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal tubing and extender tubing was performed and a leak was detected on the membrane approximately 23cm from the iab tip measuring 0.005in / 0.0127cm in length.The evaluation confirmed the reported failures.The reported problems were most likely triggered by a leak which was found on the membrane.Under magnification, a whitish patch was observed around the leak.This whitish patch is the typical appearance of an abrasion mark which is caused by calcified plaque in the aorta.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.

Brand Name
TRANSRAY 34CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
lori gosselin
15 law drive
fairfield, NJ 07004
MDR Report Key21546206
Report Number2248146-2025-0000124
Device Sequence Number7735690
Product Code DSP
UDI-Device Identifier10607567106755
UDI-Public(01)10607567106755(17)261113(10)3000347920(11)231113
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0469-01
Device Catalogue Number0684-00-0469-01
Device Lot Number3000347920
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer05/02/2025
07/03/2025
07/15/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date05/05/2025
07/09/2025
07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE HYBRID, 3.1 EDITION IABP
Patient Age84 YR
Patient SexFemale
Patient Weight61 KG